Alert archive / Oklahoma / Freeze Warnings in 2007
Freeze Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 14, 2007, 2:36 PM CST for 6 counties in Oklahoma; Benton County, Carroll County, Arkansas. It took effect at Nov 15, 2007, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2007, 2:36 PM CST (20:36 UTC)
- In effect from
- Nov 15, 2007, 12:00 AM CST
- Expired
- Nov 15, 2007, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 142036 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 236 PM CST WED NOV 14 2007 ...FREEZING TEMPERATURES POSSIBLE AGAIN TONIGHT AND THURSDAY NIGHT AS COLD AIR MOVES SOUTH... ARZ001-002-OKZ056>058-063-150445- /O.UPG.KTSA.FZ.A.0008.071115T0600Z-071115T1500Z/ /O.NEW.KTSA.FZ.W.0008.071115T0600Z-071115T1500Z/ /O.CON.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ BENTON-CARROLL-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...NOWATA...VINITA...MIAMI...JAY 236 PM CST WED NOV 14 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. IN OKLAHOMA... NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. IN OKLAHOMA... NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WATCH MEANS FREEZING TEMPERATURES WILL BE POSSIBLE. $$ OKZ054-055-150445- /O.UPG.KTSA.FZ.A.0008.071115T0600Z-071115T1500Z/ /O.NEW.KTSA.FZ.W.0008.071115T0600Z-071115T1500Z/ /O.EXA.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ OSAGE-WASHINGTON OK- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE 236 PM CST WED NOV 14 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... ...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY OVER THE WARNED AREA. A FREEZE WATCH HAS ALSO BEEN ISSUED FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON. A FREEZE WATCH MEANS FREEZING TEMPERATURES WILL BE POSSIBLE OVER PORTIONS OF THE WARNED AREA. $$ OKZ059-150445- /O.UPG.KTSA.FZ.A.0008.071115T0600Z-071115T1500Z/ /O.NEW.KTSA.FZ.W.0008.071115T0600Z-071115T1500Z/ PAWNEE- INCLUDING THE CITY OF...PAWNEE 236 PM CST WED NOV 14 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PAWNEE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY OVER PORTIONS OF THE WARNED AREA. $$ ARZ010-011-019-020-029-OKZ049-061-062-067>070-072-074>076-150445- /O.CON.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- ROGERS-MAYES-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...CLAREMORE...PRYOR...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...SALLISAW...STIGLER...WILBURTON...POTEAU 236 PM CST WED NOV 14 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... WASHINGTON...MADISON...CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...ROGERS...MAYES...WAGONER...CHEROKEE...ADAIR... MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE. COLD AIR WILL SETTLE OVER THE AREA TONIGHT AND THURSDAY. LIGHT WINDS AND CLEAR SKIES THURSDAY NIGHT MAY ALLOW TEMPERATURES TO DROP TO NEAR OR BELOW FREEZING BY FRIDAY MORNING. $$
2 follow-up statements
000 WWUS74 KTSA 150436 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1036 PM CST WED NOV 14 2007 ...FREEZING TEMPERATURES POSSIBLE AGAIN TONIGHT AND THURSDAY NIGHT AS COLD AIR MOVES SOUTH... ARZ001-002-OKZ054>058-063-151200- /O.CON.KTSA.FZ.W.0008.071115T0600Z-071115T1500Z/ /O.CON.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ BENTON-CARROLL-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA... MIAMI...JAY 1036 PM CST WED NOV 14 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY AND A FREEZE WATCH ALSO REMAIN IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. TEMPERATURES ARE EXPECTED TO BRIEFLY DROP BELOW FREEZING TONIGHT IN THE WARNED AREA. A MORE SIGNIFICANT FREEZE IS EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING WITH TEMPERATURES DROPPING INTO THE UPPER 20S TO LOWER 3OS IN THE WATCH AREA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ059-151200- /O.CON.KTSA.FZ.W.0008.071115T0600Z-071115T1500Z/ PAWNEE- INCLUDING THE CITY OF...PAWNEE 1036 PM CST WED NOV 14 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PAWNEE. TEMPERATURES ARE EXPECTED TO BRIEFLY DROP BELOW FREEZING TONIGHT IN THE WARNED AREA. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ010-011-019-020-029-OKZ049-061-062-067>070-072-074>076-151200- /O.CON.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- ROGERS-MAYES-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...CLAREMORE...PRYOR...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...SALLISAW...STIGLER...WILBURTON...POTEAU 1036 PM CST WED NOV 14 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... WASHINGTON...MADISON...CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...ROGERS...MAYES...WAGONER...CHEROKEE...ADAIR... MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE. TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING THURSDAY NIGHT INTO FRIDAY MORNING AS HIGH PRESSURE SETTLES ACROSS THE REGION. LOW TEMPERATURES FRIDAY MORNING WILL GENERALLY BE IN THE UPPER 20S AND LOWER 30S. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 150935 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 335 AM CST THU NOV 15 2007 ...FREEZING TEMPERATURES POSSIBLE THIS MORNING AND LIKELY TONIGHT AND FRIDAY MORNING AS DRY COLD AIR REMAINS OVER THE REGION... ARZ001-002-OKZ054>058-063-151745- /O.UPG.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ /O.NEW.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/ /O.CON.KTSA.FZ.W.0008.000000T0000Z-071115T1500Z/ BENTON-CARROLL-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA... MIAMI...JAY 335 AM CST THU NOV 15 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. TEMPERATURES THIS MORNING ARE IN THE UPPER 30S AND LIKELY WILL DIP TO AROUND THE FREEZING MARK AROUND SUNRISE. WITH DRY AIR IN PLACE...AND CLEAR SKIES WITH LIGHT WINDS EXPECTED TONIGHT...TEMPERATURES ARE EXPECTED TO FALL RAPIDLY AFTER SUNSET THIS EVENING AND APPROACH THE FREEZING MARK AROUND MIDNIGHT WITH SEVERAL HOURS OF NEAR OR BELOW FREEZING TEMPERATURES EXPECTED BEFORE WARMING BEGINS FRIDAY MORNING. $$ ARZ010-011-019-020-029-OKZ049-061-062-067>070-072-074>076-151745- /O.UPG.KTSA.FZ.A.0009.071116T0100Z-071116T1500Z/ /O.NEW.KTSA.FZ.W.0009.071116T0500Z-071116T1500Z/ WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- ROGERS-MAYES-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-SEQUOYAH-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...CLAREMORE...PRYOR...WAGONER...TAHLEQUAH... STILWELL...MUSKOGEE...SALLISAW...STIGLER...WILBURTON...POTEAU 335 AM CST THU NOV 15 2007 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... WASHINGTON...MADISON...CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...ROGERS...MAYES...WAGONER...CHEROKEE...ADAIR... MUSKOGEE...SEQUOYAH...HASKELL...LATIMER...LE FLORE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. VERY DRY AIR OVER THE REGION WILL ALLOW TEMPERATURES TO RAPIDLY FALL EARLY TONIGHT. WITH LIGHT WINDS AND CLEAR SKIES...TEMPERATURES WILL BE CLOSE TO FREEZING BY MIDNIGHT WITH SEVERAL HOURS OF NEAR OR BELOW FREEZING TEMPERATURES IN COLDER LOCATIONS EXPECTED BEFORE WARMING FRIDAY MORNING. $$ OKZ059-151500- /O.CON.KTSA.FZ.W.0008.000000T0000Z-071115T1500Z/ PAWNEE- INCLUDING THE CITY OF...PAWNEE 335 AM CST THU NOV 15 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PAWNEE. TEMPERATURES THIS MORNING ARE VERY CLOSE TO THE FREEZING MARK AND COLDER LOCATIONS WILL LIKELY DIP BELOW FREEZING AROUND OR JUST AFTER SUNRISE THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 14, 10:50 AM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Nov 14, 10:50 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1050 AM CST WED NOV 14 2007
.UPDATE...
COLD FRONT CONTINUES TO MOVE RAPIDLY SOUTHEAST ACROSS WEST CENTRAL
ARKANSAS AND SOUTHEAST OKLAHOMA. CLOUDS ARE EXPANDING ON BOTH
SIDES OF THE FRONT AND HAVE UPDATED THE SKY GRIDS AS A RESULT. A
FEW SPRINKLES ARE DEVELOPING BEHIND THE FRONT IN NORTHWEST
ARKANSAS AND FAR EASTERN OKLAHOMA SO WILL KEEP THE LOW POPS AS
THEY ARE FOR THE AFTERNOON BUT WILL REMOVE THUNDER. ADJUSTED OTHER
WEATHER ELEMENTS FOR THIS AFTERNOON BASED ON CURRENT TRENDS.
WE HAVE ALSO ISSUED A FREEZE WATCH FOR TONIGHT FOR PARTS OF FAR
NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. A FREEZE WATCH IS
ALSO BEING ISSUED FOR THURSDAY NIGHT FOR MUCH OF THE FORECAST AREA
EXCEPT THE FAR WEST WHERE RETURN FLOW WILL SET UP EARLY ENOUGH TO
PREVENT WIDESPREAD FREEZING TEMPERATURES. OUR OFFICE POLICY IS TO
ISSUE FREEZE/FROST PRODUCTS UNTIL NOVEMBER 21ST IN THE FALL.
UPDATE COMING SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ063.
FREEZE WATCH FROM 7 PM THURSDAY TO 9 AM FRIDAY FOR OKZ049-OKZ056-
OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FREEZE WATCH FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR ARZ001-
ARZ002.
FREEZE WATCH FROM 7 PM THURSDAY TO 9 AM FRIDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...05
LONG TERM....02
PLATEHazardous weather outlook, Nov 14, 12:59 PM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CST WED NOV 14 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1259 PM CST WED NOV 14 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A COLD FRONT HAS MOVED THROUGH ALL OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. STRONG NORTH WINDS BEHIND THE FRONT WILL GUST
AS HIGH AS 35 MILES AN HOUR THIS AFTERNOON BEFORE DIMINISHING THIS
EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
RELATIVELY QUIET WEATHER IS EXPECTED THROUGH THE PERIOD WITH JUST
A SLIGHT CHANCE OF SHOWERS OVER THE WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 10:45 AM CST | Freeze Watch | TSA | Craig, Delaware, Nowata, Ottawa, Pawnee, Washington | 4 hr |
| Nov 14, 10:45 AM CST | Freeze Watch | TSA | Adair, Cherokee, Craig, Delaware, Haskell, Latimer and 8 more | 17 hr |
Nearby
Freeze Warnings in Oklahoma, 2007Freeze Warnings in Arkansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.